Biblioteca de la Universidad Complutense de Madrid

A Multidimensional Wolff Theorem

Impacto



Cobos, Fernando y Peetre, Jaak (1989) A Multidimensional Wolff Theorem. Studia Mathematica, 94 (3). pp. 273-290. ISSN 0039-3223 (En prensa)




Resumen

The authors consider multiparameter scales of interpolation spaces and prove a general form of the Wolff reiteration theorem [cf. T. H. Wolff, Lecture Notes Math. 908, 199-
204 (1982)] for n- tuples of Banach spaces. The proof, based on the use of the Aronszajn- Gagliardo orbit and co-orbit functors, is an adaptation of previous
work by S. Janson, P. Nilsson, J. Peetre and M. Zafran [Proc. London Math. Soc., III.Ser. 48, 283-299 (1984)].


Tipo de documento:Artículo
Palabras clave:Multiparameter scales of interpolation spaces; Wolff reiteration theorem; Aronszajn-Gagliardo orbit; co-orbit functors
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15634
Depositado:14 Jun 2012 09:43
Última Modificación:21 Oct 2013 16:11

Sólo personal del repositorio: página de control del artículo